# SDR SWAA011168

- Difficulty date: April 16, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 59,933 hours, 58,708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS TRACK COVER LOOSE & WIRING EXPOSED AT AFT SECTION. INSTALLED TRACK COVER & END CAP PER MM.
